# SDR SWIA971260

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT EEC FAILED AT 400 FT AGL AFTER TAKEOFF.  RETURNED TO AIRPORT (EKO) MEL 73-21-1.  REPLACED RIGHT EEC.  PERFORMED RUN CHECKS AS REQUIRED PER MM 71-00-00.  ALL RUNS CHECK GOOD LEFT AND RIGHT ENGINE .
